Currently online
1 members & 7 visitors
Advertisement
ConvaTec - OstoMySecrets
Advertisement
ConvaTec - request sample
Latest Topics
Views: 16 Replies: 0
Views: 45 Replies: 4
Views: 77 Replies: 2
Views: 209 Replies: 3
Views: 111 Replies: 1
Views: 107 Replies: 0
View unanswered forum posts
 
ConvaTec - Try Esteem
ConvaTec - Me+ Join Today
ConvaTec - Try Esteem
Advertisement
ConvaTec - Tips For Public Restrooms
Advertisement
ConvaTec - Me+ Join Today

NSAIDS and Ostomies

Welcome to MeetAnOstoMate
17,031 Members
Posted: Tue May 07, 2013 3:07 pm
Recently a doctor suggested I should start taking a baby aspirin a day because of my high cholesterol. But I have been very wary of NSAIDS because of my ostomy. Just looking at my ostomy wrong makes it bleed. My question is:
Have you taken NSAIDS with your ostomy, and has the medicine caused you bleeding problems?
  BTW I have a colostomy because of Crohn's.
Thanks.
Posted: Wed May 08, 2013 7:52 pm
kbd,

I have been on a low dose (81 mg) aspirin regime for many years and have never had any bleeding from it. At higher doses, of course you could get intestinal bleeding.

X_
Posted: Thu May 09, 2013 7:46 am
i take them several times a day and have no problems
Trish/Star
Posted: Thu May 09, 2013 3:03 pm
Thanks for the feedback. Think I'll start doing that and keep an eye and make sure no bleeding issues.
Thanks!
* Please, do not post contact information like email, Facebook or MySpace account, or phone number. It will be removed by the Administartor.
All times are GMT - 4 Hours
Jump to:  
You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot vote in polls in this forum
Copyright (c) MeetAnOstoMate.org All Rights Reserved